User menu

Accès à distance ? S'identifier sur le proxy UCLouvain | Saint-Louis

Search

Displaying 1 - 25 of 216 results.

Pages

    • BookChapter
    Bayesian analysis of simultaneous equations models
    Dreze, Jacques[UCL] Richard, J.-F. (1983) Handbook of econometrics —
    • Journal article
    A note on the transactions demand for money
    Dreze, Jacques[UCL] Sandmo, Agnar (1972) European Economic Review — Vol. 3, p. 83-90 (1972)
    • Journal article
    Work sharing : some theory and recent european experience
    Dreze, Jacques[UCL] (1986) Economic Policy : a European forum — Vol. 1, no. 3, p. 561-619 (1986)
    • Journal article
    Regions of Europe : a feasible status, to be discussed
    Dreze, Jacques[UCL] (1993) Economic Policy : a European forum — Vol. 17, p. 266-307 (1993)
    • Journal article
    Secession-proofness in large heterogeneous societies
    Le Breton, Michel Weber, Shlomo[UCL] Dreze, Jacques[UCL] (2005) Economie Publique : études et recherches — Vol. 17, no. 2, p. 197-220 (2005)
    • Journal article
    Values of Markets With Satiation Or Fixed Prices
    Aumann, RJ. Dreze, Jacques[UCL] (1986) Econometrica — Vol. 54, no. 6, p. 1271-1318 (1986)
    • Journal article
    Forty years of public economics : a personal perspective
    Dreze, Jacques[UCL] (1994) Journal of Economic Perspectives — Vol. 9, no. 2, p. 111-130 (1994)
    • Journal article
    Hedonic coalitions : optimality and stability
    Dreze, Jacques[UCL] (1980) Econometrica — Vol. 48, no. 4, p. 987-1003 (1980)
    • Journal article
    Decision and horizon rules for stochastic planning problems : a linear example
    Charnes, A. Dreze, Jacques[UCL] Miller, M. (1966) Econometrica — Vol. 34, no. 2, p. 307-330 (1966)
    • Journal article
    Research and development in public economics: William Vickrey's inventive quest of efficiency
    Dreze, Jacques[UCL] (1997) Scandinavian Journal of Economics — Vol. 99, no. 2, p. 179-198 (1997)
    • Journal article
    Distributive Production Sets and Equilibria With Increasing Returns
    Dehez, Pierre[UCL] Dreze, Jacques[UCL] (1988) Journal of Mathematical Economics — Vol. 17, no. 2-3, p. 231-248 (1988)

Pages